期刊论文详细信息
Electronic Journal of Qualitative Theory of Differential Equations
On Lyapunov-type inequality for a class of quasilinear systems
Devrim Cakmak1 
[1] Gazi University, Ankara, Turkey;
关键词: lyapunov-type inequality;    quasilinear system;    lower bound;   
DOI  :  10.14232/ejqtde.2014.1.9
来源: DOAJ
【 摘 要 】

In this paper, we establish a new Lyapunov-type inequality for quasilinear systems. Our result in special case reduces to the result of Watanabe et al. [J. Inequal. Appl. 242(2012), 1-8]. As an application, we also obtain lower bounds for the eigenvalues of corresponding systems.

【 授权许可】

Unknown   

  文献评价指标  
  下载次数:0次 浏览次数:0次